# SDR 05FDEA01154

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN ACM BAY FR 39 - FR 40/41 ON STR 45 L HAS AREAS OF CORROSION.  REMOVED CORROSION PER A310 SRM 51-74-10.  C/W EA 6-5310-87784, FOUND ALL AREAS TO BE WITH IN LIMITS PER EA 6-5310-87784 AND A310 SRM 53-15-12 INSTALLED FASTENERS PER A310 SRM 51-40-21.  RESTORED SURFACE PROTECTION PER A310 SRM 51-75-10.
